# SDR FDEA201210093582

- Difficulty date: October 9, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973018234
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MAIN DECK CARGO SIDEWALL ISOLATOR MOUNT BRACKET FOUND THE INBD SIDE OF FRAME 58, STRINGER 12L TO BE DENTED IN AND 2EA.  ELONGATED HOLES.  CUT OUT DAMAGED SECTION OF FRAME AND REPAIRED IAW FSRM 53-10-13 FIG 103.
